# SDR CVGA20240603001

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N512UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5680
- Aircraft time: 11,822 hours, 8,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT. PERFORMED ENGINE RUN OF A/C AND APPLIED ALL SETTINGS AS PILOT HAD, DURING INCIDENT. FOUND NO SMOKE OR BURNING ODOR. REMOVED UPPER COCKPIT PANEL AND INSPECTED WIRES AND OPERATION OF ALL ITEMS: LIGHTS, SPEAKERS, AND GASPERS. WE DID NOT FIND ANY ARCING, SIGNS OF BURNING, OR DEFECTS AT THE TIME. RAN A/C WITH PANEL REMOVED TO ASSURE NO DEFECTS FOUND, NO DEFECTS FOUND, NO BURNING ODOR DETECTED. ALL ACCESS GAINED RE-INSTALLED TO ORIGINAL CONFIG. OPS. CHECK OF LIGHTS AND SPEAKERS, GOOD. NO DEFECTS NOTED. REF. CE560XL AMM. 25-12-02 AND PILOTS POH.
